# SDR DALA2015071104304

- Difficulty date: July 7, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 61,314 hours, 44,714 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Out Of Tolerance
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE RELEASE CHECK, FOUND DIMENSION AT LEVER TO PIN  OUT OF TOLERANCE.  FOUND EXCESSIVE PLAY IN AFT PAX ENTRY DOOR LOWER HINGE PLATES.
